MathSciNet Relay Station
MathSciNet bibliographic data
MR2109171 49K15 (93B12)
Boltyanski, V. The maximum principle for variable structure systems. Internat. J. Control 77 (2004), no. 17, 1445–1451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement